# SDR CALA2018091001922

- Difficulty date: September 8, 2018
- Submitted: September 10, 2018
- Operation: Air carrier
- Aircraft: N26902
- Make and model: Boeing 787-8
- Aircraft serial: 34822
- Aircraft time: 22,951 hours, 2,856 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Support Rib
- Part number: 152Z633154
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT I/B FLAP I/B AUX TRACK SUPPORT RIB FOUND CRACKED. INTERIM REPAIR CARRIED OU T IAW ECRA 5751-01305 REV- PART 1.1 FORM 44-0008 ITEM 1-20 ACCOMPLISHED AND SSFR ATTACHED.
